MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC EMPRINT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN LP - SUPERDIMENSION INC EMPRINT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number CA190RC1
Medical Device Problem Codes Material Integrity Problem (2978); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, during a procedure, the two antennas has not been detected by the generator, and the "?" alarm ("antenna not identified") remain displayed.Customer stated that it came from the cable because a procedure has been performed successfully previously the same day with the same cable, and after this event the antenna that worked on the previous procedure was not identified anymore as the two others, whereas it was well identified sooner. procedure was cancelled - patient was under anesthesia. it is planned to be rescheduled, but the date remains unknown yet.There was no patient injury.
 
Additional Manufacturer Narrative
D10 concomitant product: ca15l2, ca15l2 15cm rein percutaneous antenna x1 (lot#s23cg012); ca20l2, ca20l2 20cm rein percutaneous antenna x1 (lot#s22hg007); cagenhp, hp ablation gen cagenhp (serial# (b)(6)).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
H6 new information has been received pertaining to the event.This event has been reassessed and the reportability has been determined to be a serious injury.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a procedure, the two antennas has not been detected by the generator, and the "?" alarm ("antenna not identified") remain displayed.The customer stated that it came from the cable because a procedure has been performed successfully previously the same day with the same cable, and after this event the antenna that worked on the previous procedure was not identified anymore as the two others, whereas it was well identified sooner. procedure was cancelled - patient under anesthesia. it is planned to be rescheduled, but the date remains unknown yet.
 
Additional Manufacturer Narrative
Additional information: d9 (latest return date), g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted the inner connector on the disposable side was not in alignment with the outer shell.The evaluation found that the damage to the connector prevented a disposable from being connected.It was reported that a device related aborted procedure was plausible.The reported issue was confirmed.The most likely cause was traced to a component failure.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EMPRINT
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer (Section G)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key17862625
Report Number3004962788-2023-00105
Device Sequence Number17565841
Product Code GEI
UDI-Device Identifier10884521190764
UDI-Public10884521190764
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K133821
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCA190RC1
Device Catalogue NumberCA190RC1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2023
Supplement Date Received by Manufacturer10/10/2023
05/30/2024
Initial Report FDA Received Date10/03/2023
Supplement Report FDA Received Date10/27/2023
06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H10.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown